# SDR QXEA0201927

- Difficulty date: November 4, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND AILERON WILL NOT MAKE PROPER UP TRAVEL.  TENSIONED IAW DHC-8 200 MM 27-12-00, PARAGRAPH 3B, PAGE 503. REPAIRED IAW HORIZON AIR EA 2-27-70.
